# SDR VNAA20251216013

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION ON SEAT RAIL RBL9 (8EAS) FROM FS379.00 TO FS977.00AT CABIN PAX.   EVALUATED, DUE TO EXCESSIVE DAMAGE ON SEAT RAIL RBL9 (8EAS) FROM FS379.00 TO FS977.00AT CABIN PAX PER CRJ-900 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A02, SRM 53-41-49-101-001-A02, AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49.
